Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 280, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 3, 2020, 2:48 PM EDT for Gwinnett County, Rockdale County, Walton County, Georgia. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2020, 2:48 PM EDT (18:48 UTC)
- Expired
- Aug 3, 2020, 3:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Gwinnett County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 2:58 PM EDT | TSTM WND DMG | 2 Ne Big Haynes Creek P, GA | SEVERAL TREES REPORTED DOWN NEAR THE INTERSECTION OF CENTER HILL CHURCH ROAD AND SOUTH SHARON CHURCH RD. |
| Aug 3, 3:01 PM EDT | TSTM WND DMG | 1 W Youth, GA | TREE DOWN IN THE 2000 BLOCK OF GUM CREEK CHURCH RD. |
| Aug 3, 3:07 PM EDT | TSTM WND DMG | 1 N Conyers, GA | TREES DOWNED ON S HICKS CIRCLE IN CONYERS AND ALONG HONEY CREEK ROAD. |
| Aug 3, 3:21 PM EDT | TSTM WND DMG | 2 Sse Bold Springs, GA | TREE DOWN ALONG STOCK GAP RD. |
| Aug 3, 3:30 PM EDT | TSTM WND DMG | 1 E Monroe, GA | 60+ TREES REPORTED DOWN ACROSS MAINLY THE WESTERN, CENTRAL, AND NORTHERN PORTIONS OF WALTON COUNTY PER EMERGENCY MANAGEMENT OFFICIALS. |
| Aug 3, 3:31 PM EDT | TSTM WND DMG | 2 Ssw Monroe, GA | TREE DOWN NEAR INTERSECTION OF MONROE JERSEY RD AND CRISWELL RD. |
| Aug 3, 3:34 PM EDT | TSTM WND DMG | 2 Wsw Pannell, GA | TREE DOWN NEAR INTERSECTION OF MT. PARIN CHURCH RD AND HWY 11. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 988 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
005
WUUS52 KFFC 031848
SVRFFC
GAC135-247-297-031930-
/O.NEW.KFFC.SV.W.0280.200803T1848Z-200803T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
248 PM EDT Mon Aug 3 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Rockdale County in north central Georgia...
Southeastern Gwinnett County in north central Georgia...
Northwestern Walton County in north central Georgia...
* Until 330 PM EDT.
* At 248 PM EDT, a severe thunderstorm was located over Big Haynes
Creek Park, or near Conyers, moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Conyers, Monroe, Snellville, Loganville, Dacula, Grayson, Walnut
Grove, Between, Jersey, Lakeview Estates, Bold Springs, Windsor,
Harbin, Nicholasville, Milstead, Youth, Big Haynes Creek Park,
Pannell and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3375 8365 3371 8386 3374 8391 3372 8392
3371 8391 3371 8393 3369 8392 3367 8404
3372 8406 3375 8403 3377 8406 3378 8408
3381 8410 3399 8386
TIME...MOT...LOC 1848Z 251DEG 8KT 3376 8397
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
105
WWUS52 KFFC 031914
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon Aug 3 2020
GAC135-247-031924-
/O.CAN.KFFC.SV.W.0280.000000T0000Z-200803T1930Z/
Rockdale GA-Gwinnett GA-
314 PM EDT Mon Aug 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCKDALE AND
SOUTHEASTERN GWINNETT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3375 8365 3371 8386 3377 8396 3379 8397
3389 8377
TIME...MOT...LOC 1914Z 258DEG 11KT 3377 8388
$$
GAC297-031930-
/O.CON.KFFC.SV.W.0280.000000T0000Z-200803T1930Z/
Walton GA-
314 PM EDT Mon Aug 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN WALTON COUNTY...
At 314 PM EDT, a severe thunderstorm was located near Youth, or 9
miles west of Monroe, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monroe, Loganville, Walnut Grove, Between, Jersey, Nicholasville,
Youth and Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3375 8365 3371 8386 3377 8396 3379 8397
3389 8377
TIME...MOT...LOC 1914Z 258DEG 11KT 3377 8388
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:44 PM EDT, 4 minutes earlier.
Area forecast discussion, Aug 3, 2:44 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 244 PM EDT Mon Aug 3 2020 .SHORT TERM /Today through Wednesday/... Showers and thunderstorms, some strong to severe and associated with a stationary front, instability axis and SW upper level flow ahead of an upper level trough, are expected to diminish this evening. The stationary front is expected to dissipate tonight as another weak cold front approaches and moves into the area Tuesday. The upper level trough looks to be less dynamic on Tuesday so the highly diurnal convection should be less strong than today with less overall coverage and is expected to dissipate Tuesday evening. Forecast temperatures are expected to be within a few degrees of normal through Tuesday Night. BDL .LONG TERM /Wednesday Night through Sunday/... As Isaias works its way up the coast the synoptic scale holds a deep trough through the southeast with an upper level low across the northern great lakes. We start the long term forecast in the exit zone of the trough which will reinforce diurnal convective pattern on Wednesday and Thursday. As the low is lifted north the trough begins to flatten out and we slowly work our way back toward a near zonal pattern by the weekend. Afternoon thunderstorms are likely every day this week as the pattern keeps sufficient moisture all the way up through the mid layers. We remain around seasonal in terms of temperatures. With upper 80s and lower 90s across most of the area. Temperatures begin to edge up again going into the weekend with widespread low to mid 90s as the flow breaks down and ridging returns. Heat indices will begin to climb as well with widespread low 100s across the CWA, although cooler conditions are expected at higher elevations. Vaughn && .AVIATION... 18Z Update... Scattered to numerous showers and thunderstorms this afternoon, diminishing this evening. Mainly VFR ceilings/conditions outside of thunderstorms. Potential for MVFR fog developing tonight with Sct IFR/MVFR clouds. Surface winds mainly light and variable outside of storms. //ATL Confidence...18Z Update... Low confidence for wind direction. Medium confidence for all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 91 67 90 69 / 60 40 10 10 Atlanta 87 68 90 70 / 70 40 20 20 Blairsville 81 62 82 62 / 100 50 30 20 Cartersville 87 66 90 67 / 60 40 20 20 Columbus 95 71 94 71 / 50 30 10 5 Gainesville 81 67 87 68 / 70 50 20 20 Macon 98 71 93 71 / 70 40 20 20 Rome 86 67 90 67 / 50 30 20 20 Peachtree City 87 68 90 69 / 70 40 20 20 Vidalia 96 72 95 74 / 60 20 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....Vaughn AVIATION...BDL
Hazardous weather outlook, Aug 3, 11:49 AM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Mon Aug 3 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Mon Aug 3 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be more numerous today across the area with the threat for a few strong to severe storms this afternoon. Damaging winds will be the main threat along with severe hail and periods of heavy rain, possibly leading to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... The chance for showers and thunderstorms will exist each day, mainly during the afternoon and evening hours. No widespread severe weather is expected however, a few strong to low-end severe storms will be possible with the main threat being damaging winds. Locally heavy rain can also be expected in any of the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 3, 1:52 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Mon Aug 3 2020
GAZ044-053-054-031830-
Fayette GA-Coweta GA-South Fulton GA-
152 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...
NORTHEASTERN COWETA AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 230
PM EDT...
At 152 PM EDT...a strong thunderstorm was over Tyrone, or 10 miles
northwest of Fayetteville...moving north at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Peachtree City, Union City, College Park, Fairburn, Tyrone, Palmetto,
Cannongate, Sandy Creek and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3368 8461 3361 8446 3357 8446 3340 8462
3346 8481
TIME...MOT...LOC 1752Z 201DEG 12KT 3351 8462
WIND...40MPHLocal storm report, Aug 3, 2:11 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 E SONORAVILLE 34.45N 84.81W
08/03/2020 E2.50 INCH GORDON GA PUBLIC
TENNIS BALL-SIZED HAIL REPORTED ON FAIRMOUNT HIGHWAY
NEAR CASH ROAD.
&&
EVENT NUMBER FFC2001006
KMMLocal storm report, Aug 3, 2:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL SONORAVILLE 34.44N 84.83W
08/03/2020 E2.50 INCH GORDON GA PUBLIC
TENNIS BALL-SIZED HAIL REPORTED AT SONORA DRIVE SE,
LEAVING DENTS IN CARS.
&&
EVENT NUMBER FFC2001007
KMMLocal storm report, Aug 3, 2:33 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 4 N ADAIRSVILLE 34.43N 84.93W
08/03/2020 GORDON GA PUBLIC
A COUPLE TREES DOWNED AND ROOF DAMAGE TO A STRUCTURE ON
HENSLEY RD SE
&&
EVENT NUMBER FFC2001008
KMMSpecial weather statement, Aug 3, 2:37 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT Mon Aug 3 2020
GAZ033-034-045-031900-
North Fulton GA-DeKalb GA-Gwinnett GA-
237 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL 300 PM EDT...
At 236 PM EDT...strong thunderstorms were centered over northwest
Atlanta...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Decatur, Sandy Springs, Roswell, Johns Creek, Dunwoody, East
Point, Duluth, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, Tucker,
Belvedere Park and North Decatur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8448 3383 8446 3385 8446 3398 8438
3406 8418 3382 8412 3365 8435 3367 8439
3376 8452
TIME...MOT...LOC 1836Z 213DEG 12KT 3380 8442
HAIL...0.75IN
WIND...50MPHLocal storm report, Aug 3, 2:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 WSW CHATEAU ELAN 34.07N 83.87W
08/03/2020 GWINNETT GA PUBLIC
TREES REPORTED SNAPPED/UPROOTED BETWEEN HWY 124 AND HOG
MOUNTAIN RD.
&&
EVENT NUMBER FFC2001009
KMMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:34 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Aug 3, 6:09 AM EDT | Special Weather Statement | FFC | Fannin | 36 min |
| Aug 3, 6:58 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Aug 3, 7:04 AM EDT | Special Weather Statement | FFC | Cherokee | 26 min |
| Aug 3, 7:11 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Aug 3, 7:27 AM EDT | Special Weather Statement | FFC | Murray | 48 min |
| Aug 3, 7:33 AM EDT | Special Weather Statement | FFC | Bartow | 42 min |
| Aug 3, 7:58 AM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 3, 8:26 AM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 3, 11:34 AM EDT | Special Weather Statement | FFC | Chattooga | 26 min |
| Aug 3, 11:56 AM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Aug 3, 11:58 AM EDT | Special Weather Statement | FFC | Chattooga | 17 min |
| Aug 3, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Aug 3, 12:20 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 40 min |
| Aug 3, 12:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Aug 3, 12:50 PM EDT | Special Weather Statement | FFC | Haralson | 25 min |
| Aug 3, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Aug 3, 1:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Aug 3, 1:29 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 31 min |
| Aug 3, 1:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 28 min |
| Aug 3, 1:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Aug 3, 1:52 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Aug 3, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 51 min |
| Aug 3, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Aug 3, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 50 min |
| Aug 3, 2:37 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Aug 3, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 34 min |
| Aug 3, 2:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Aug 3, 3:01 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Aug 3, 3:11 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Aug 3, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 3, 3:35 PM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Aug 3, 3:39 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Aug 3, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 36 min |
| Aug 3, 3:57 PM EDT | Flash Flood Warning | FFC | DeKalb | 3 hr |
| Aug 3, 4:08 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 45 min |
| Aug 3, 4:22 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 3, 4:31 PM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Aug 3, 4:36 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 3 hr |
| Aug 3, 4:41 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Aug 3, 4:57 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe, Wilkes | 33 min |
| Aug 3, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Wilkinson | 28 min |
| Aug 3, 5:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Aug 3, 5:35 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| Aug 3, 5:38 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 52 min |
| Aug 3, 5:48 PM EDT | Special Weather Statement | FFC | Warren | 57 min |
| Aug 3, 6:49 PM EDT | Special Weather Statement | FFC | Heard | 56 min |
| Aug 3, 7:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Aug 3, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.